The rooted tree embedding problem into points in the plane

Yoshiko Ikebe, Micha A. Perles, Akihisa Tamura, Shinnichi Tokunaga

Research output: Contribution to journalArticle

46 Citations (Scopus)

Abstract

In this paper we show that any rooted tree of n vertices can be straight-line embedded into any set S of n points in the plane in general position so that the image of the root is arbitrarily specified.

Original languageEnglish
Pages (from-to)51-63
Number of pages13
JournalDiscrete & Computational Geometry
Volume11
Issue number1
DOIs
Publication statusPublished - 1994 Dec 1

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this